# SDR V0XD20220327001

- Difficulty date: March 3, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT INNER ARM HAS GOUGES. CORRECTIVE ACTION: BLEND OUT DAMAGE, SHOT PEEN REWORKED AREAS AND RESTORED FINISHED IAW OLIVER WYMAN CAVOK EA 22-C9-52-0354 REV. IR DATE 3/17/2022.
